MathSciNet Relay Station
MathSciNet bibliographic data
MR837525 (87j:53080) 53C40 (53C20)
Eschenburg, J.-H. Local convexity and nonnegative curvature—Gromov's proof of the sphere theorem. Invent. Math. 84 (1986), no. 3, 507–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement